# SDR GTIA2018010302322

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 36,093 hours, 20,194 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Blue Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC BLUE LOW PRESSURE ECAM,  FELT A THUMP IN AIRFRAME,  FOLLOWED BY A VIBERATION. R & R THE BLUE HYDRAULIC PUMP IAW AMM 29-12-51, OPS CHECKED GOOD. NO LEAKS.   R & R THE HYDRAULIC PRESSURE SWITCH IAW 29-12-17, OPS CHECKED GOOD, NO LEAKS.
